# SDR HNAA2020111600329

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 40,273 hours, 36,234 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PURPOSES.  CREW CONTACTED MOC STATED ABORTED TAKEOFF DUE TO MOM ENTARY BLEED 2 VALVE FAIL MESSAGE ON TAKEOFF.  MESSAGE SELF EXTINGUISHED, NO HISTORY, RECONFIG A/C, SYSTEM OPERATIONS NORMAL.  CREW/MOC DETERMINED NO AIRCRAFT FAULT.  HISTORY: NONE.  THIS DISCREPANCY CLOSED.  MIR CREATED.
